# SDR DALA2022011800337

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,092 hours, 25,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 FWD GALLEY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: T/S PER FIM 33-51-00-815-802 BATTERY PACK ASSY M730 INOP R/R PER AMM 33/51 OPS CK GOOD. (8406876)
